Side Effects Of Strong Drugs If Used Long Term?
Doctor night, I have erectile dysfunction. If I drink / consume Viagra in the long term is it safe? Thank you
Hi Tjjandra, thanks for asking HealthReplies.com.
Viagra/sildenafil is a drug that works by dilating certain blood vessels that make them fill with blood. In men, this process promotes penile erection. The use of this drug must be under the supervision of a doctor because its mechanism of action can affect several organs in our body, such as the heart, digestion, blood vessels, and brain.
The use of sildenafil for a long time must also be under close supervision by a doctor so that it can control the side effects that may occur in consuming sildenafil for too long:
1. In the system of the heart, blood vessels, and brain: can cause irregular heartbeats (arrhythmias), heart attacks, and strokes.
2. In the digestive system, long-term use may result in prolonged dyspepsia (upper abdominal discomfort, heartburn, bloating, nausea) syndrome and diarrhea.
3. In the genital and urinary systems, some reports suggest that abnormal ejaculation or inability to ejaculate and an increased risk of urinary tract infection may occur.
4. Several cases reported psychological dependence.
So, you should consult your doctor about the use of sildenafil and follow the directions for use to avoid things that are not desirable. Here is an article on erectile dysfunction and sildenafil that you can read for complete information.
That's it, I hope it's useful.
dr. Sarah Rizqia